Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 409, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 30, 2006, 1:31 PM EDT for Harnett County, North Carolina. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2006, 1:31 PM EDT (17:31 UTC)
- Expired
- Aug 30, 2006, 2:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 1:44 PM EDT | TSTM WND DMG | 7 W Lillington, NC | TREE FRLL ON A CAR ON CAMERON HILL ROAD WEST OF LILLINGTON. VEHICLE WAS EMPTY AT THE TIME AND FIRE DEPT REMOVED THE TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 301731 SVRRAH NCC085-301815- /O.NEW.KRAH.SV.W.0409.060830T1731Z-060830T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 131 PM EDT WED AUG 30 2006 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HARNETT COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 215 PM EDT * AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER TIMBERLAKE...OR ABOUT 8 MILES SOUTHWEST OF LILLINGTON...MOVING EAST AT 10 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LILLINGTON... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3541 7907 3524 7901 3528 7864 3552 7872 $$ WSS
2 follow-up statements
000 WWUS52 KRAH 301753 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 152 PM EDT WED AUG 30 2006 NCC085-301815- /O.CON.KRAH.SV.W.0409.000000T0000Z-060830T1815Z/ HARNETT NC- 152 PM EDT WED AUG 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR CENTRAL HARNETT COUNTY... AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR LILLINGTON AND EXTENDED SOUTH TO ANDERSON CREEK...MOVING EAST AT 15 MPH. LOCATIONS IN THE PATH OF THE STORM INCLUDE... ERWIN...BUIES CREEK AND ANGIER. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS... CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. LAT...LON 3541 7907 3524 7901 3528 7864 3552 7872 $$ JO
000 WWUS52 KRAH 301821 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 218 PM EDT WED AUG 30 2006 NCC085-301828- /O.EXP.KRAH.SV.W.0409.000000T0000Z-060830T1815Z/ HARNETT NC- 218 PM EDT WED AUG 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARNETT COUNTY EXPIRED AT 215 PM EDT... SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER HARNETT COUNTY THROUGH 3 PM...HOWEVER STORM OVER THE COUNTY HAVE WEAKENED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3541 7907 3524 7901 3528 7864 3552 7872 $$ JO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 11:43 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 30, 11:43 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1143 AM EDT WED AUG 30 2006 .SYNOPSIS... THE WIND SHIFT BOUNDARY HAD SHIFTED INTO THE WESTERN AND NORTHERN PIEDMONT OF NC AT LATE MORNING. WATER VAPOR SATELLITE IMAGERY INDICATED A DEEP PLUME OF MOISTURE SURGING NORTHWARD FROM FL INTO THE MID ATLANTIC STATES... AHEAD OF THE MID LEVEL TROUGH MOVING EAST THROUGH THE MID MISSISSIPPI VALLEY. && .SHORT TERM /REST OF TODAY THROUGH TONIGHT/... IT APPEARS ONE FOCUS FOR DEEP CONVECTION THIS AFTERNOON WILL LIKELY BE THE WIND SHIFT BOUNDARY THAT HAD BECOME NEARLY STATIONARY OVER NW-N SECTIONS OF THE PIEDMONT AT LATE MORNING. SURFACE STREAMLINES INDICATE THAT VERY DEEP LOW LEVEL MOISTURE WILL CONTINUE TO FEED INTO THE BOUNDARY FROM THE SOUTH... WITH CURRENT DEW POINTS IN THE MID 70S OVER SOUTH CENTRAL AND SE NC. PWS WERE IN EXCESS OF 2 INCHES ALONG AND NEAR THE BOUNDARY. STRONG SURFACE HEATING SOUTH OF THE BOUNDARY SHOULD CONTINUE TO DESTABILIZE THE AIR MASS WITH MU CAPES OF 1500 TO 2000 J/KG EXPECTED. A WEAK SURFACE LOW (1011 MB) WAS ANALYZED NEAR GSP AT 1100 AM... AND SHORT TERM MODELS SUGGEST THAT THIS WEAK WAVE WILL PROMOTE DEEP CONVECTION DEVELOPMENT THIS AFTERNOON AND EVENING AS IT SLOWLY MOVES EAST ALONG THE BOUNDARY. SEVERAL UPPER LEVEL IMPULSES SEEN IN THE WATER VAPOR IMAGERY IN THE SW FLOW ALOFT WILL ALSO AID IN LIFT. WE WILL CARRY LIKELY POP THIS AFTERNOON THROUGH AT LEAST 06Z TONIGHT. QPF BASIN AVERAGE SHOULD BE IN THE RANGE OF 0.50 OF AN INCH... WITH LOCAL AMOUNTS NEAR 2 INCHES NEAR THE BOUNDARY WITH TRAINING OF STORMS. FLASH FLOOD GUIDANCE VALUES OF 3 INCHES IN AN HOUR... 4-5 INCHES IN 3 HOURS... AND 4-6 IN 6 HOURS WOULD PRODUCE FLASH FLOODING. URBAN AREAS COULD TAKE ONLY 1.5 IN AN HOUR TO BEGIN TO PRODUCE FLOODING. DUE TO THE RECENT VERY DRY 30 DAY PERIOD... FLASH FLOODING IS NOT EXPECTED TO BE AN ISSUE TODAY... UNLESS TRAINING OF CELLS DEVELOPS OVER URBAN AREAS. HIGHS IN THE MID TO UPPER 80S NW RANGING TO LOWER 90S SE-S LOOKS ON TARGET. && .CLIMATE/HYDROLOGY... RAINFALL DURING AUGUST HAS GENERALLY AVERAGED ONLY 5 TO 25 PERCENT OF NORMAL... EXCEPT 50 TO 75 PERCENT OF NORMAL IN LOCALIZED AREAS OF THE SOUTHERN AND WESTERN PIEDMONT EAST ACROSS THE SANDHILLS. IT IS AN IMPORTANT FACT THAT IT HAS BEEN VERY DRY VIRTUALLY OVER ALL OF CENTRAL AND EASTERN NORTH CAROLINA IN THE PAST 30 DAYS. STREAM FLOW AND INFLOWS INTO AREA RESERVOIRS WAS RUNNING WELL BELOW NORMAL. RAINFALL TOTALS FROM SELECTED COOPERATIVE AND NWS SITES AUGUST 1 THROUGH 12Z AUGUST 30TH INCLUDE: CENTRAL AND NORTHEAST DURHAM... 0.10. ROANOKE RAPIDS... 0.11. RALEIGH (NCSU/NWS).. 0.42. ROXBORO... 0.65. APEX... 0.83. CARY... 1.05. ROCKY MOUNT... 1.05. RALEIGH (4NNE)... 2.55. RDU ASOS... 2.27. JOHN H KERR DAM... 0.42. JORDAN DAM... 1.60. NORTHWEST BURLINGTON ASOS 1.16. GREENSBORO ASOS... 2.39. WINSTON-SALEM... 2.50. YADKIN COLLEGE... 3.45. SOUTH AND EAST CLINTON... 0.95. LAURINBURG... 2.70. ALBEMARLE... 3.65. FAYETTEVILLE ASOS... 4.79. STREAM FLOWS AND RESERVOIR LEVELS HAVE BEEN DECREASING SINCE MID JULY. INFORMATION COURTESY OF OUR SERVICE HYDROLOGIST (MLM) INDICATED THAT JOHN H KERR RESERVOIR WAS 3.2 FEET BELOW THE TARGET LEVEL MEANING THAT IT CAN TAKE QUITE A BIT OF RUNOFF BEFORE REACHING NEAR FULL POOL AGAIN. ONLY 0.42 OF RAIN HAD BEEN RECORDED IN AUGUST THUS FAR... 7TH DRIEST IN 77 YEARS. FALLS LAKE NEAR RALEIGH HAD 88 PERCENT OF ITS WATER REMAINING AND WAS 1.1 FEET BELOW FULL TARGET POOL LEVEL. JORDAN DAM HAD INFLOWS OF ONLY 22 PERCENT OF NORMAL... AND HAD RECORDED THE 8TH DRIEST AUGUST 1-30 ON RECORD... ONLY 1.5 INCHES OF RAIN (AVERAGE IS 4.6). KERR SCOTT IN WILKES COUNTY HAD INFLOWS OF 66 PERCENT OF AVERAGE... WITH VERY LOW DISCHARGE INTO THE YADKIN RIVER. IF WIDESPREAD CONVECTION DEVELOPS TODAY... THIS WOULD MOISTEN THE GROUND BEFORE THE TROPICAL REMNANTS ARE FORECAST TO ARRIVE THURSDAY. && .PREV DISCUSSION... (ISSUED 222 AM EDT WED AUG 30 2006) SHORT TERM /TODAY THROUGH FRIDAY/... THE AIRMASS IS RELATIVELY UNSTABLE AND VERY MOIST TODAY OVER CENTRAL NC WITH FORECAST P-WATER EXCEEDING 2.25 INCHES. A SURFACE TROUGH SETS UP OVER THE AREA...THOUGH THE MAIN AIRMASS BOUNDARY OR FRONT LINGERS TO THE NORTH AND WEST...DURING THE DAY. GREATEST INSTABILITY IS ACROSS THE SOUTHEAST HALF. GFS SHOWS A WEAK PERTURBATION THAT LINES UP WITH DEEP CONVECTION CURRENTLY OVER SOUTH GA THAT MOVES NE INTO OUR COASTAL PLAIN COUNTIES THIS AFTERNOON. WE SHOULD SEE ENHANCED DEEP CONVECTION WITH LIKELIER POPS SOUTHEAST AND 40-60 PCT CHANCES NORTHWEST TODAY. CLOUDINESS SHOULD MODERATE TEMPERATURES WITH HIGHS 85-90. TONIGHT...A COOLER SURFACE BASED LAYER SURGES SOUTH INTO THE PIEDMONT FROM THE HIGH OVER EASTERN CANADA. THIS WILL PROBABLY LOCK IN AN AIRMASS BOUNDARY OVER CENTRAL NC BY THU MORNING...MODELS SUGGEST NEAR A RCZ-RDU-RZZ LINE OR U.S. HIGHWAY ONE. CONDITIONS REMAIN MOIST AND UNSTABLE WITH A LIKELIHOOD OF PCPN. LOWS 68-74. THU-THU NIGHT...THIS PERIOD SHOULD BE OCCUPIED WITH THE APPROACH AND CLOSEST PASSAGE OF ERNESTO. STRONGEST LOW LEVEL MOISTURE TRANSPORT ..HIGHEST P-WATER AND FRONTOGENETIC FORCING OCCURS FROM THE SE AND E 18Z THU-06Z FRI. WE RECEIVE MIXED SIGNALS REGARDING THE HEAVIEST RAINFALL POTENTIAL WITH UPPER DIVERGENCE TO THE NORTH AND EAST AND CROSS TRACK SHEAR SUGGESTING HEAVIEST TO THE RIGHT OF THE TRACK. BUT THE LOW LEVEL BOUNDARY AND LOW LEVEL MOISTURE CONVERGENCE SUGGESTS HEAVIEST RAINFALL THE EASTERN PIEDMONT AND COASTAL PLAIN. A TROUGH ALOFT TO THE WEST WITH A 50-60 KNOT JET AXIS OVER THE SOUTHERN APPALACHIANS SHOULD KEEP THE STORM MOVING AT A STEADY CLIP PAST OUR LATITUDE. GIVEN THIS SCENARIO...3-5 INCHES OF RAINFALL IS OUR BEST ESTIMATE WITH THE HEAVIEST ALONG THE BOUNDARY AND EAST...POSSIBLY LESSER AMOUNTS ON THE WESTERN BORDER. THE DIURNAL TEMPERATURE RANGE SHOULD BE QUITE NARROW WITH HIGHS IN THE 70S TO AROUND 80 AND LOWS 65-70. FRIDAY...WE SHOULD SEE A QUICK DECREASE IN RAINFALL COVERAGE SHORTLY AFTER DAYBREAK. BUT LINGERING BANDS OF INSTABILITY WILL KEEP A SCATTERING OF SHOWERS AND ISOLATED THUNDER DURING THE DAY. POPS BECOME CHANCY AFTER THE DAYBREAK HOURS. CLOUDS AND WET GROUND WILL KEEP TEMPERATURES DOWN. BUT BREAKS LATER IN THE DAY WILL ALLOW TEMPERATURES TO REACH UPPER 70S TO LOWER 80S. -RFG LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A LOW PRESSURE TROUGH REMAINS IN THE WAKE OF ERNESTO WITH MODERATE MOISTURE IN THE LOWEST LAYERS...BUT SUBSIDENCE WARMING AND DRYING ALOFT CREATING A CAPPED ENVIRONMENT SAT AND TO A LESSER DEGREE WITH SLIGHTLY MORE MOISTURE IN THE COLUMN ON SUN. POPS WILL BE MINIMIZED OVER THE WEEKEND WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND SOMEWHAT HIGHER THAN GUIDANCE SURFACE HUMIDITY EXPECTING RESIDUAL GROUND MOISTURE. FOR MON AND TUE...MEDIUM RANGE MODELS FAVOR A LARGE AMPLITUDE TROUGH EDGING EAST FROM THE MID MISSISSIPPI VALLEY. THIS SHOULD DESTABILIZE CONDITIONS FOR AN INCREASED CHANCE OF MAINLY DIURNAL DEEP CONVECTION. TEMPERATURE EXTREMES NEAR NORMAL. -RFG AVIATION... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO POP UP ALONG THE SURFACE TROF AND IN RESPONSE TO EARLIER OUTFLOW BOUNDARIES IN THE VERY MOIST AIRMASS IN PLACE. SKY CONDITIONS WILL REMAIN VFR AND ONLY MVFR VISIBILITIES EXPECTED DUE TO WINDS REMAINING AROUND 5KT WITH A DENSE CLOUD DECK ABOVE. CONVECTION WILL BE TOO WIDELY SCATTERED TO INCLUDE IN ANY PREVAILING CONDITIONS OVERNIGHT. NUMEROUS SHOWERS AND STORMS EXPECTED LATER THIS AFTERNOON INTO TONIGHT AS A SURFACE FRONT SAGS SOUTH ACROSS THE NORTHERN TIER OF THE AREA TODAY. TOUGH CALL ON WINDS...WHICH WILL BE FROM THE NORTHEAST IN AREAS NORTH OF THE BOUNDARY...INCLUDING INT/GSO/RDU/RWI...BY 00Z THIS EVENING. -MLM && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS... SHORT TERM...BADGETT CLIMATE...
Hazardous weather outlook, Aug 30, 5:51 AM EDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 551 AM EDT WED AUG 30 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-311000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 551 AM EDT WED AUG 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEE LATEST ADVISORIES FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL STORM ERNESTO...WHICH IS EXPECTED TO CROSS CENTRAL NORTH CAROLINA THURSDAY NIGHT AND EARLY FRIDAY MORNING. THE THREAT OF HEAVY RAIN AND FLASH FLOODING WILL INCREASE WITH THE APPROACH AND PASSAGE OF ERNESTO. ISOLATED TORNADOES ARE ALSO POSSIBLE MAINLY IN THE EASTERN HALF THURSDAY EVENING AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. RFG
In the hours before
Special weather statement, Aug 30, 12:50 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1250 PM EDT WED AUG 30 2006 NCZ023>025-040>042-075>077-086-088-089-301815- ALAMANCE-CHATHAM-CUMBERLAND-DURHAM-HARNETT-HOKE-JOHNSTON-LEE-MOORE- ORANGE-SAMPSON-WAKE- 1250 PM EDT WED AUG 30 2006 ...SHOWERS AND THUNDERSTORMS DEVELOPING OVER MOORE... HOKE... LEE... AND HARNETT COUNTIES... AT 1250 PM NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS AND THUNDERSTORMS DEVELOPING OVER SOUTHERN MOORE... NORTHERN HOKE... WESTERN HARNETT... AND SOUTHERN LEE COUNTIES. THE HEAVIEST RAIN WAS FALLING FROM ABERDEEN TO SOUTHERN PINES... AND NEAR PINEVIEW. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TO CONTINUE TO DEVELOP AND MOVE NORTHEAST ACROSS MUCH OF MOORE... LEE... HARNETT... WAKE AND JOHNSTON COUNTIES BETWEEN 100 PM AND 230 PM. THIS INCLUDES AREAS FROM SOUTHERN PINES AND ABERDEEN THROUGH PINEVIEW... LILLINGTON... ANGIER... AND GARNER. LOCALLY VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IN 30 TO 45 MINUTES CAN BE EXPECTED WITH THE HEAVIEST STORMS. OCCASIONAL LIGHTNING WILL POSE A WEATHER HAZARD. MINOR FLOODING OF LOW LYING AREAS...ALONG CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. BADGETT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 1:35 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 25 min |
| Aug 30, 3:15 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 42 hr |
| Aug 30, 3:37 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 38 min |
| Aug 30, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 46 min |
| Aug 30, 4:07 PM EDT | Flash Flood Warning | RAH | Guilford | 83 min |
| Aug 30, 4:13 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 47 min |
| Aug 30, 4:17 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 43 min |
| Aug 30, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville | 45 min |
| Aug 30, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Person | 52 min |
| Aug 30, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 43 min |
| Aug 30, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 42 min |
| Aug 30, 5:21 PM EDT | Flash Flood Warning | RAH | Stanly | 114 min |
| Aug 30, 5:30 PM EDT | Flash Flood Warning | RAH | Davidson, Montgomery, Randolph | 3 hr |
| Aug 30, 5:34 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 41 min |
| Aug 30, 5:39 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Aug 30, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 51 min |
| Aug 30, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 38 min |
| Aug 30, 7:04 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 41 min |
| Aug 30, 7:15 PM EDT | Flash Flood Warning | RAH | Stanly | 2 hr |
| Aug 30, 7:22 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 38 min |
| Aug 30, 7:59 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 46 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.